# SDR HEEA084317

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 4,359 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 407350302101
- Part serial: 0055
- Condition: Leaking
- Location: Emergency Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOAT BAG FAILED 6 MONTH INSPECTION (LEAKING).
